Characteristic properties of generalized order statistics from exponential distributions

Volume 24 / 1997

Udo Kamps, Ursula Gather Applicationes Mathematicae 24 (1997), 383-391 DOI: 10.4064/am-24-4-383-391


Exponential distributions are characterized by distributional properties of generalized order statistics. These characterizations include known results for ordinary order statistics and record values as particular cases.


  • Udo Kamps
  • Ursula Gather

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image